MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with the nalu spinal cord stimulator system on (b)(6) 2022.On (b)(6) 2022 a surgical revision was performed.
 
Additional Manufacturer Narrative
Revision information was not made available to nalu and the reason for the revision is unknown.Review of records found no previous or subsequent issues recorded for this patient.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008 2377
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key17443696
Report Number3015425075-2023-00148
Device Sequence Number2712182
Product Code GZB
UDI-Device Identifier00812537033600
UDI-Public01008125370336001121112417241124
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2024
Device Model Number71005
Device Catalogue Number71005
Device Lot NumberA02982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown